On the existence of periodic solutions of a semilinear wave equation with a superlinear forcing term

Eduard Feireisl

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 1, page 78-87
  • ISSN: 0011-4642

How to cite

top

Feireisl, Eduard. "On the existence of periodic solutions of a semilinear wave equation with a superlinear forcing term." Czechoslovak Mathematical Journal 38.1 (1988): 78-87. <http://eudml.org/doc/13683>.

@article{Feireisl1988,
author = {Feireisl, Eduard},
journal = {Czechoslovak Mathematical Journal},
keywords = {periodic solutions; semilinear wave equation; monotonicity; growth condition},
language = {eng},
number = {1},
pages = {78-87},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the existence of periodic solutions of a semilinear wave equation with a superlinear forcing term},
url = {http://eudml.org/doc/13683},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Feireisl, Eduard
TI - On the existence of periodic solutions of a semilinear wave equation with a superlinear forcing term
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 1
SP - 78
EP - 87
LA - eng
KW - periodic solutions; semilinear wave equation; monotonicity; growth condition
UR - http://eudml.org/doc/13683
ER -

References

top
  1. Bahri A., Berestycki H., Forced vibrations of superquadratic Hamiltonian systems, Preprint, Université Paris VI, 1981. (1981) Zbl0592.70027MR0621969
  2. Bahri A., Brezis H., Periodic solutions of a nonlinear wave equation, Proc. Roy. Soc. Edinburgh Sect. A., 85 (1980), 313-320. (1980) Zbl0438.35044MR0574025
  3. Lions J. L, Quelques méthodes de resolution des problèmes aux limites non linéaires, Dunod,Gauthier-willars, Paris (1969). (1969) Zbl0189.40603MR0259693
  4. Lovicar V., Free vibrations for the equation u t t - u x x + f ( u ) = 0 with f sublinear, Proc. of Equadiff 5 (Bratislava, 1981), Teubner-Texte zur Mathematik, Band 47, 228-230. (1981) MR0715981
  5. Palais R. S., Critical point theory and the minimax principle, Proc. Sympos. Pure Math. 15 (1970), 185-212. (1970) Zbl0212.28902MR0264712
  6. Rabinowitz P. H., 10.1002/cpa.3160370203, Comm. Pure. Appl. Math. 37 (1984), 189-206. (1984) Zbl0522.35065MR0733716DOI10.1002/cpa.3160370203
  7. Tanaka K., Infinitely many periodic solutions for the equation u t t - u x x ± | u | s - 1 u = f ( x , t ) , Proc. Japan. Acad. 61 (1985), Ser. A, 70-73. (1985) MR0796470

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.